Antonio Murillo-Salas
Antonio Murillo-Salas
Verified email at
TitleCited byYear
The prolific backbone for supercritical superprocesses
J Berestycki, AE Kyprianou, A Murillo-Salas
Stochastic processes and their applications 121 (6), 1315-1331, 2011
Supercritical super-Brownian motion with a general branching mechanism and travelling waves
AE Kyprianou, RL Liu, A Murillo-Salas, YX Ren
Annales de l'IHP Probabilités et statistiques 48 (3), 661-687, 2012
Super-Brownian Motion: L p -Convergence of Martingales Through the Pathwise Spine Decomposition
AE Kyprianou, A Murillo-Salas
Advances in superprocesses and nonlinear PDEs, 113-121, 2013
An application of the backbone decomposition to supercritical super-Brownian motion with a barrier
AE Kyprianou, A Murillo-Salas, JL Pérez
Journal of Applied Probability 49 (3), 671-684, 2012
The prolific backbone for supercritical superprocesses.
JBAE Kyprianou, A Murillo-Salas
Stochastic Processes and their Applications 121 (6), 1315-1331, 2011
The backbone decomposition for superprocesses with non-local branching
A Murillo-Salas, JL Pérez
XI Symposium on Probability and Stochastic Processes, 199-216, 2015
Laws of large numbers for the occupation time of an age-dependent critical binary branching system
JA López-Mimbela, AM Salas
arXiv preprint arXiv:0903.1871, 2009
A note on the infinite divisibility of a class of transformations of normal variables
A Murillo-Salas, FJ Rubio
Brazilian Journal of Probability and Statistics 27 (4), 601-607, 2013
A random walk on the profinite completion of Z
M Cruz-López, S Estala-Arias, A Murillo-Salas
Statistics & Probability Letters 109, 130-138, 2016
A recurrent random walk on the p-adic integers
M Cruz-López, A Murillo-Salas
Brazilian Journal of Probability and Statistics 30 (1), 145-154, 2016
Refracted continuous-state branching processes: Self-regulating populations
A Murillo-Salas, JL Pérez, A Siri-Jégousse
Statistics & Probability Letters 123, 34-44, 2017
Super-Brownian motion: Lp-convergence of martingales through the pathwise spine decomposition
AE Murillo-Salas
arXiv preprint arXiv:1106.2678, 2011
On the Infinite Divisibility of Transformations of Normal Variables
FJ Rubio, A Murillo-Salas
Fluctuation limit theorems for age-dependent critical binary branching systems
JA López-Mimbela, A Murillo-Salas
ESAIM: Proceedings 31, 55-72, 2011
Limit theorems for critical binary branching age-dependent particle systems with Heavy-tailed lifetimes
A Murillo Salas
Fluctuation Limit Theorems for Age-Dependent Critical Binary Branching Systems
JAL MIMBELA, A Murillo-Salas, NI Comunicación Cimat, J Alfredo, ...
Limit Theorems for Critical Binary Branching Age-dependent Particle Systems with Heavy-tailed Lifetimes
AM Salas
Law of Large Numbers for the Occupation Time of an Age-Dependent Branching System
Introducción a la Teorıa de Riesgo: Modelo Clásico de Riesgo
AM Salas
The system can't perform the operation now. Try again later.
Articles 1–19